Numerical simulation of BSDEs with drivers of quadratic growth - Archive ouverte HAL Access content directly
Journal Articles Annals of Applied Probability Year : 2011

Numerical simulation of BSDEs with drivers of quadratic growth

(1)
1
Adrien Richou

Abstract

This article deals with the numerical resolution of Markovian backward stochastic differential equations (BSDEs) with drivers of quadratic growth with respect to $z$ and bounded terminal conditions. We first show some bound estimates on the process $Z$ and we specify the Zhang's path regularity theorem. Then we give a new time discretization scheme with a non uniform time net for such BSDEs and we obtain an explicit convergence rate for this scheme.
Fichier principal
Vignette du fichier
aap744.pdf (302.7 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00443704 , version 1 (03-01-2010)
hal-00443704 , version 2 (24-02-2010)
hal-00443704 , version 3 (23-08-2010)
hal-00443704 , version 4 (09-01-2012)

Identifiers

Cite

Adrien Richou. Numerical simulation of BSDEs with drivers of quadratic growth. Annals of Applied Probability, 2011, 21 (5), pp.1933-1964. ⟨10.1214/10-AAP744⟩. ⟨hal-00443704v4⟩
165 View
159 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More